# SDR 2006FA0000179

- Difficulty date: January 24, 2005
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N20NY
- Make and model: Amd FALCON
- Aircraft serial: 61
- Engine: Ge CF700*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751207
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 8,548 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH SB, FOUND 2 HYDRAULIC LINES PN MY20751107 AND MY20751207 CHAFED 20 PERCENT OF WALL THICHNESS LINES REPLACED. (K)
